# SDR UPS05143886

- Difficulty date: February 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE LT CENTER LIGHT SEGMENT OUT.  RELAMPED CK GOOD, 52-73-11-4.
